Dr. Shalu M A

Assistant Professor

E-mail: shalu@iiitdm.ac.in | Ph: +91-44-27476342


IIT Madras


Ph.D. in Mathematics


M.G. University


M.Sc. in Mathematics


University of Calicut


B.Sc. in Mathematics


Research Interests

  1. Graph Theory

  2. Algorithms

  3. Metabolic Networks

Journal Publications

  1. S. A. Choudum, T. Karthick, M. A. Shalu "Linear Chromatic Bounds for a Subfamily of 3K 1-free Graphs", in Graphs and Combinatorics, 24, 2008, 413-428

  2. S. A. Choudum, T. Karthick, M. A. Shalu "Perfect coloring and linearly chi-bound P6-free graphs", in Journal of Graph Theory, 54, 2007, 293-306

  3. Shalu M A, and Devi Yamini S, Counting the maximal independent sets in power set graphs, accepted for publication in Journal of Combinatorial Mathematics and Combinatorial Computing

Conference Publications

  1. D. Gonçalves, A. Raspaud, and M.A. Shalu "On oriented labelling parameters", in the proceedings of Formal Models, Languages and Applications,World Scientific, Singapore, 2006

Institute Login
© IIITDM Kancheepuram 2017
Best viewed in Safari, Chrome and Firefox.